# SDR 2020F00362

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,597 hours, 2,431 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 745220012
- Condition: Overheated
- Location: Zone 400
- Part time: 3,597 hours, 2,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER COWL HEAT DAMAGE, REF ENGINEERING MEMO DQ26626 DATED AUGUST 16, 2020.
